Search Results

You are looking at 1 - 7 of 7 items for :

  • "additive functionals" x
  • All content x
Clear All

Abstract

Using fixed point methods, we prove the generalized Hyers–Ulam stability of homomorphisms in multi-C ternary algebras and of derivations on multi-C ternary algebras for the additive functional equation
e1
Restricted access

Summary This article provides a glimpse of some of the highlights of the joint work of Endre Csáki and Pál Révész since 1979.  The topics of this short exploration of the rich stochastic milieu of this inspiring collaboration revolve around Brownian motion, random walks and their long excursions, local times and additive functionals, iterated processes, almost sure local and global central limit theorems, integral functionals of geometric stochastic processes, favourite sites--favourite values and jump sizes for random walk and Brownian motion, random walking in a random scenery, and large void zones and occupation times for coalescing random walks.

Restricted access

. 104 561 574 CHEN, X., On the limit laws of the second order for additive functionals of Harris recurrent Markov chains, Probab. Theory Related

Restricted access

1052 CSÁKI, E., CSÖRGÖ, M., FÖLDES, A. and RÉVÉSZ, P., Strong approximation of additive functionals, J. Theoret. Probab. 5 (1992), 679-706. MR 93k :60073 Strong

Restricted access

. 32 793 796 CSÁKI, E., On the increments of additive functionals, Studia Sci. Math. Hungar. 26 (1991), 185-199. MR 93i :60039

Restricted access

] Eshaghi Gordji , M. , Khodaei , H. 2009 Solution and stability of generalized mixed type cubic, quadratic and additive functional equation in quasi-Banach spaces Nonlinear Analysis, TMA 71 5629 – 5643 10.1016/j.na.2009

Restricted access